# SDR FDEA200905141656

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,294 hours, 11,502 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 764067A
- Part serial: A113
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 2 GEN FAULT ON START .  REPLACED NR 2 GENERATOR CONTROL UNIT PER AMM  24-22-12-4.  PERIODIC TEST GOOD PER AMM 24-41-00-0.  NR 2 GEN CKS GOOD ON ENG RUN.  OK FOR SERVICE.  REF: WRI 24-20/1825, FOR OTHER DISCREPANCY.
